MathSciNet Relay Station
MathSciNet bibliographic data
MR1036586 49J40 (35J85 47H15 73E99 73T05)
Ito, K.; Kunisch, K. An augmented Lagrangian technique for variational inequalities. Appl. Math. Optim. 21 (1990), no. 3, 223–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement